# SDR AALA20001534

- Difficulty date: September 4, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LARGE SCRAPE ALONG FUSELAGE SKIN STATION 294-370.  CUT OUT THE OUT OF LIMITS AREA AND INSTALLED DOUBLER PER SRM 53-04 PAGE 33.  (M)
